# SDR ASOA2015073113416

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 25,834 hours, 18,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 CEILING EXIT EMERGENCY LIGHT INOPERATIVE.  REPLACED BULB IN ROW 9 EMERGENCY EXIT CEILING FLOOD LIGHT IAW AMM 33-51-07.  OPS CHECK GOOD.
